Alert archive / Ohio / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 131, NWS Cleveland, OH

August 28, 2009Hancock County, Wyandot County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 28, 2009, 4:49 PM EDT for Hancock County, Wyandot County, Ohio. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2009, 4:49 PM EDT (20:49 UTC)
Expired
Aug 28, 2009, 5:45 PM EDT
In force
56 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Hancock County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 150 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 5:05 PM EDTTSTM WND DMG3 N Mount Blanchard, OHA FEW BRANCHES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1124 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 282049
SVRCLE
OHC063-175-282145-
/O.NEW.KCLE.SV.W.0131.090828T2049Z-090828T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
449 PM EDT FRI AUG 28 2009

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANCOCK COUNTY IN NORTHWEST OHIO
  WYANDOT COUNTY IN NORTHWEST OHIO

* UNTIL 545 PM EDT

* AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF ARLINGTON...OR
  12 MILES NORTH OF KENTON...AND WAS MOVING NORTHEAST AT 15 MPH.
  PENNY SIZE HAIL CAN BE EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  ARLINGTON...
  FINDLAY...
  VANLUE...
  CAREY...
  ARCADIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4116 8388 4117 8342 4099 8342 4100 8311
      4071 8311 4069 8343 4070 8344 4071 8350
      4081 8350 4080 8351 4081 8355 4082 8388
TIME...MOT...LOC 2049Z 218DEG 15KT 4081 8368

$$

LEINS
2 follow-up statements
000 
WWUS51 KCLE 282108
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
508 PM EDT FRI AUG 28 2009

OHC063-175-282145-
/O.CON.KCLE.SV.W.0131.000000T0000Z-090828T2145Z/
HANCOCK OH-WYANDOT OH-
508 PM EDT FRI AUG 28 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR WYANDOT AND HANCOCK COUNTIES...

AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MOUNT BLANCHARD MOVING 
NORTHEAST AT 25 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE STORMS.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
FINDLAY...VANLUE...CAREY AND ARCADIA.

LAT...LON 4116 8388 4117 8342 4099 8342 4100 8311
      4071 8311 4069 8343 4070 8344 4071 8350
      4081 8350 4080 8351 4081 8355 4082 8388
TIME...MOT...LOC 2108Z 221DEG 21KT 4091 8358

$$

WILLARD
000 
WWUS51 KCLE 282148
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
548 PM EDT FRI AUG 28 2009

OHC063-175-282159-
/O.EXP.KCLE.SV.W.0131.000000T0000Z-090828T2145Z/
HANCOCK OH-WYANDOT OH-
548 PM EDT FRI AUG 28 2009

...THE SEVERE THUNDERSTORM WARNING FOR WYANDOT AND HANCOCK COUNTIES
EXPIRES AT 545 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4116 8388 4117 8342 4099 8342 4100 8311
      4071 8311 4069 8343 4070 8344 4071 8350
      4081 8350 4080 8351 4081 8355 4082 8388
TIME...MOT...LOC 2108Z 221DEG 21KT 4091 8358

$$

WILLARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:48 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Aug 28, 3:48 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
348 PM EDT FRI AUG 28 2009

.SYNOPSIS...
LOW PRESSURE OVER INDIANA WILL MOVE NORTHEAST AND CROSS SOUTHWEST
ONTARIO ON SATURDAY. A WARM FRONT NEAR THE SOUTH SHORE OF LAKE
ERIE WILL GRADUALLY LIFT NORTH WHILE THE WEAK COLD FRONT
ASSOCIATED WITH THE LOW WILL SLIDE EAST ACROSS THE AREA LATER
TONIGHT. A SECONDARY COLD FRONT FROM THE MIDWEST WILL CROSS THE
AREA SATURDAY AFTERNOON. IT WILL GET COOL ENOUGH FOR SOME LAKE
EFFECT SHOWERS DOWNWIND OF THE GREAT LAKES SUNDAY INTO EARLY MONDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
WEAK SURFACE LOW CONTINUES TO MOVE SLOWLY NORTHEAST AND SHOULD CROSS
NORTHWEST OHIO AND WESTERN LAKE ERIE TONIGHT ON ITS WAY TO SOUTHWEST
ONTARIO. AIRMASS HAS DESTABILIZED ACROSS NORTH AND NORTHEAST OHIO
FROM THE AFTERNOON SUNSHINE. WITH SURFACE LOW BEING SOUTHWEST OF THE
AREA...THE WIND COULD BACK TOWARD THE SOUTHEAST AHEAD OF ANY STORM
ADDING TO THE LOW LEVEL SHEAR BUT MOST LIKELY NEAR THE ACTUAL WARM
FRONT NEAR THE SOUTH SHORE OF LAKE ERIE. WILL HAVE TO CONTINUE TO
MONITOR FOR ISOLATED STRONG TO SEVERE STORMS THROUGH THE EARLY
EVENING AND WATCH FOR ROTATING STORMS.

IN GENERAL...SHOWERS AND STORMS WILL INCREASE IN COVERAGE THROUGH
LATE AFTERNOON BUT THEN LIKELY CONSOLIDATE ACROSS NORTHERN OHIO
AHEAD OF THE WEAK COLD FRONT. WILL NOT TRY TO TIME ACTIVITY
EARLY TONIGHT IN THE ZONE FORECAST ALTHOUGH GRAPHIC FORECAST WILL
HAVE SOME MINOR RESOLUTION IN 3 HOUR POP/WEATHER FORECAST. SCHOOLS
THAT START FOOTBALL SEASON THIS EVENING SHOULD BE ALERT FOR THE
THREAT OF LIGHTNING. SHOULD SEE SOME DRYING FROM THE WEST LATER
TONIGHT AND WHAT REMAINS OF THE RAIN BY DAYBREAK SHOULD BE ACROSS
EXTREME NE OH/NW PA.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
MODELS SEEM TO BE INDICATING A SECONDARY FRONT OR SURFACE TROUGH
CROSSING THE AREA SATURDAY AFTERNOON/EARLY EVENING. THE BOUNDARY
LAYER WILL BE DRIER AND MORE STABLE BUT THERE WILL LIKELY BE ENOUGH
INSTABILITY AND UPWARD MOTION ACROSS NE OH/NW PA...ESPECIALLY INLAND
LOCATIONS...FOR SHOWERS AND PERHAPS THUNDERSTORMS TO REDEVELOP... AT
LEAST SCATTERED ACTIVITY. COULD BE SOME SUNSHINE SATURDAY...
ESPECIALLY ACROSS NW OHIO...ALTHOUGH CLOUDS WILL FILL BACK IN
EVENTUALLY. WITH ENOUGH SUN...TEMPS WILL LIKELY SNEAK BACK INTO THE
MID 70S SATURDAY.

UPWARD LOW PROGGED TO MOVE SLOWLY EAST OVER THE WEEKEND. THE MAIN
SHORT WAVE IS PROGGED TO ROTATE THROUGH LATE SATURDAY NIGHT/SUNDAY
MORNING AND WILL BE COLD ENOUGH ALOFT FOR LAKE EFFECT SHOWERS/STORMS
TO DEVELOP. FLOW MAY BE SOUTHWEST AT FIRST BUT SHOULD EVENTUALLY
COME ONSHORE. SECONDARY SHORT WAVE PROGGED TO ROTATE ACROSS THE AREA
LATE SUNDAY. WILL CONTINUE WITH A CHANCE FOR LAKE EFFECT SHOWERS
SUNDAY NIGHT. FLOW PROGGED TO BE ALMOST NORTHERLY BY MONDAY MORNING
AND CANNOT RULE OUT A LINGERING SHOWER MONDAY MORNING IN THE
CLEVELAND AREA. WILL BE CHILLY SUNDAY NIGHT AND AGAIN MONDAY NIGHT
AS THE NIGHTS GET LONGER.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
EXTENDED PERIODS ARE EXPECTED TO BE VERY QUIET AS HIGH PRESSURE
DOMINATES THE FORECAST AREA THROUGH THE PERIOD.  HIGH PRESSURE IS
EXPECTED TO MOVE GRADUALLY EAST AND THIS WILL SET UP A RETURN
SOUTHERLY FLOW AND EXPECTED GRADUAL INCREASE IN DEW POINT
TEMPERATURES BY THE END OF THE WEEK. TEMPERATURES WILL GRADUALLY
RECOVER AS WELL BACK TO NEAR NORMAL AFTER A COOL EARLY PART OF THE
WEEK.

HIGH PRESSURE WILL KEEP THREAT OF ANY PRECIPITATION AWAY FROM THE
AREA THROUGH THE PERIOD AT THIS TIME.  THERE MAY BE A SLIGHT CHANCE
FOR SHOWERS BY WEEKS END DUE TO GRADUAL DESTABILIZATION AND
INCREASED WARMING.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
LINE OF SHOWERS AND THUNDERSTORMS DEVELOPED AND IS MOVING EAST
ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA. THIS ACTIVITY
WILL CAUSE SOME PROBLEMS AT THE CLE AND ERI TAF SITES OVER THE
NEXT FEW HOURS. MORE ACTIVITY WILL CONTINUE TO DEVELOP SOUTH OF
MFD...CAK AND YNG AND MOVE NORTHEAST INTO THE REGION. THIS ACTIVITY WILL
BE A PROBLEM THIS AFTERNOON AS WELL OVER THE EASTERN SECTIONS.
MORE SHOWERS AND EMBEDDED THUNDERSTORMS WILL MOVE INTO THE TOL AND
FDY AREAS AND THEN EVENTUALLY AFFECT THE REGION. I ANTICIPATE A
DRY SLOT WILL TRY TO WORK INTO THE FORECAST AREA LATE TONIGHT INTO
TOMORROW MORNING. THIS SHOULD BRING IMPROVING CEILINGS TO THE
AREA. SOME MVFR FOG POSSIBLE AT CAK AND YNG. DOWNSLOPING WILL
LIKELY KEEP CLE AND ERI VFR THROUGH THE PERIOD.

.OUTLOOK...NON-VFR POSSIBLE AT TIMES SATURDAY AFTERNOON AND
SUNDAY. NON VFR CONDITIONS OVER THE WEEKEND IN NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA.

&&

.MARINE...
A COLD FRONT CROSSING THE LAKE SATURDAY MORNING SHOULD FORCE A SOUTH
WIND TONIGHT AHEAD OF THE FRONT VEERING TO WEST SAT MORNING.  COLD
AIR ADVECTION OVER THE WARM WATERS WILL MIX WELL AND EXPECT
WEST-NORTHWEST FLOW OF 15 TO 25 KNOTS SATURDAY AND SUNDAY AND WITH
THIS A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED WITH WAVES OF 4 TO
6 FEET POSSIBLE. A SECONDARY TROUGH CROSSES THE LAKE
SUNDAY...WATERSPOUTS POSSIBLE TOO. MONDAY AND TUESDAY WIND/WAVES
QUIET DOWN AS HIGH PRESSURE MOVES IN FROM THE NORTHERN PLAINS WITH
LIGHT FLOW CONTINUING WEDNESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...ADAMS
Hazardous weather outlook, Aug 28, 11:17 AM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1117 AM EDT FRI AUG 28 2009

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-291530-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
1117 AM EDT FRI AUG 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP THIS AFTERNOON AND
EVENING. A WARM FRONT ACROSS THE AREA WILL SLOWLY MOVE NORTH THIS
AFTERNOON. A COLD FRONT OVER INDIANA WILL REMAIN WEST OF THE AREA.
BETWEEN THE TWO SYSTEMS...IN THE DRY SLOT...SOME SUNSHINE IS
LIKELY...ESPECIALLY AROUND THE INTERSTATE 71 CORRIDOR. THE
CONVECTIVE TEMPERATURE IS IN THE LOWER 80S AND NEW THUNDERSTORMS
WILL LIKELY POP UP. ISOLATED STORMS MAY HAVE DAMAGING WINDS...HAIL
AND ROTATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-291530-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1117 AM EDT FRI AUG 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
COLD AIR FLOWING OVER THE WARM WATERS OF LAKE ERIE WILL CREATE
ENOUGH INSTABILITY TO INCREASE THE POSSIBILITY OF WATERSPOUTS
SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 28, 3:29 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
329 PM EDT FRI AUG 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             VERMILION               41.41N 82.32W
08/28/2009  E0.88 INCH       LORAIN             OH   TRAINED SPOTTER

0321 PM     HAIL             AMHERST                 41.40N 82.23W
08/28/2009  E1.25 INCH       LORAIN             OH   AMATEUR RADIO

0321 PM     HAIL             ELYRIA                  41.38N 82.11W
08/28/2009  E1.75 INCH       LORAIN             OH   TRAINED SPOTTER

            NEAR HWY 113

&&

ASTIFAN
Local storm report, Aug 28, 3:33 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
333 PM EDT FRI AUG 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             1 NW ELYRIA             41.39N 82.12W
08/28/2009  E1.00 INCH       LORAIN             OH   TRAINED SPOTTER

            OVER ONE MINUTE OF QUARTER HAIL ON NORTHWEST SIDE OF
            ELYRIA

&&

ASTIFAN
Local storm report, Aug 28, 3:38 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
338 PM EDT FRI AUG 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     FUNNEL CLOUD     4 S ELYRIA              41.32N 82.11W
08/28/2009                   LORAIN             OH   LAW ENFORCEMENT

            BETWEEN ELYRIA AND LAGRANGE ALONG SR 301

&&

ASTIFAN
Local storm report, Aug 28, 3:45 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
345 PM EDT FRI AUG 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             2 E ELYRIA              41.38N 82.07W
08/28/2009  E0.88 INCH       LORAIN             OH   TRAINED SPOTTER

            8 MINUTES OF NICKEL HAIL

&&

ASTIFAN
Local storm report, Aug 28, 3:58 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
358 PM EDT FRI AUG 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             EATON ESTATES           41.31N 82.01W
08/28/2009  E1.00 INCH       LORAIN             OH   TRAINED SPOTTER

&&

ASTIFAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 11:05 AM EDTSpecial Marine WarningCLE115 min
Aug 28, 1:52 PM EDTSevere Thunderstorm WarningCLEErie38 min
Aug 28, 1:56 PM EDTSpecial Marine WarningCLE2 hr
Aug 28, 2:49 PM EDTSevere Thunderstorm WarningCLEErie, Lorain56 min
Aug 28, 3:20 PM EDTTornado WarningCLECuyahoga, Lorain40 min
Aug 28, 3:29 PM EDTSevere Thunderstorm WarningCLEMarion, Wyandot61 min
Aug 28, 3:36 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain3 hr
Aug 28, 3:47 PM EDTTornado WarningCLECuyahoga, Lorain, Medina28 min
Aug 28, 4:03 PM EDTSevere Thunderstorm WarningCLESeneca57 min
Aug 28, 5:04 PM EDTAreal Flood AdvisoryCLECuyahoga3 hr
Aug 28, 6:17 PM EDTAreal Flood AdvisoryCLEMarion3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.